# SDR CA980608005

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Bracket
- Part number: 2075000204
- Condition: Cracked
- Location: Air Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH LEFT AND RIGHT CATCH PAN ASSY SUPPORT BRACKETS CRACKED ACROSS THE SUPPORTING SCREW HOLES.  IN ONE CASE, THE SUPPORTING SCREW HOLE NO LONGER ATTACHED TO THE AIR BOX ASSY.
